# SDR HEEA082821

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Part serial: R10581
- Condition: Failed
- Location: Rotory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY WILL NOT HOLD.
